I am having tightness/uncomfortable feeling in my chest & arms. I went to the ER last Wed. & they did a heart cath. which showed nothing. The x-ray, the bloodwork & the EKG they did all showed no sign of a heart attack. The Dr. believes it was caused by the Relpax I take when I get a migraine. I do not have high blood pressure, high cholesterol, I do not drink or smoke and there is no family history of heart problems. My question then is, does anyone know what might be causing this uncomfortable feeling in my chest and the heaviness in my arms?
I would appreciate any help or ideas you can give me.
I had exact stuff but more severe. I had extreme soreness/pains in my upper, lower back. My chest and arms were sore and pierced pains every once in a while. And my breathing was a *****.
After a while i went to doc and he said it wasnt heart.
So i got all this massage stuff and chiropractor, and after the frist like 3 days of massage and stuff i felt SOOO much better, more sore (cuz they really beat those mucles)... but reathing was better and i had alot less discomfort!.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.